A criterion for the existence of the unique invariant torus of a linear extension of dynamical systems

  • О. A. Boichuk

Abstract

Under the assumption that a linear homogeneous system defined on the direct product of a torus and the Euclidean space is exponentially dichotomous on semiaxes, we obtain a necessary and sufficient condition for the existence of the unique invariant torus of the corresponding inhomogeneous linear system.
Published
25.01.2007
How to Cite
BoichukО. A. “A Criterion for the Existence of the Unique Invariant Torus of a Linear Extension of Dynamical Systems”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 59, no. 1, Jan. 2007, pp. 3–13, http://umj.imath.kiev.ua/index.php/umj/article/view/3288.
Section
Research articles